| Model Number |
406114 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported event of sideport detachment could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
The following event was received from a voluntary medwatch report: it was reported that following a heart catheterization procedure, the sideport detached from the introducer which was replaced to resolve the issue.The introducer had been placed in the patient's right internal jugular vein during a heart catheterization procedure.Three days later in the cardiac icu, the bedside rn discovered the sideport of the introducer had fallen off, which had vasopressor medications infusing through the port.The physician was notified, the device was removed, and an alternate central venous catheter was inserted along with new pulmonary artery (pa) catheter.
Additional Manufacturer Narrative
Additional information: b5, g3, h2.Mw5161958.
Event or Problem Description
Follow up report needed to include medwatch number received.
Additional Manufacturer Narrative
Additional information: b5, g3, h2.Corrected information: h6.
Event or Problem Description
This report includes an updated health impact code.
Additional Manufacturer Narrative
Additional information: b5, g3, h2.Corrected information: h6.
Event or Problem Description
This report includes an updated health impact code.